Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why have A/Ds changed my EEG results? Ritch

Posted by rjk on July 30, 2002, at 8:39:11

In reply to Re: Why have A/Ds changed my EEG results? rjk, posted by Ritch on July 30, 2002, at 8:24:36

> > When I was first put on meds I had an EEG test, the results of which were normal. Now that I stopped taking meds I have had another test, the results of which are abnormal with slow activity. Is this usual and if so doesn't it prove that A/Ds can cause long term changes in the brain.
>
> What did your neurologist say about your latest EEG?
>
> Mitch

He said that as my MRI scan and everything else is normal, there is no other explanation for the abnormal EEG results other than exposure to psychotropic medication. Apparantly if I had been taking benzodiazepines for a long time, then slow EEG activity might be expected, but not usually with A/Ds. I am curious to know whether this is something that anyone else has come across.

richard
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[114360]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjk thread:114348
URL: http://www.dr-bob.org/babble/20020725/msgs/114360.html